# SDR SWAA2022030806432

- Difficulty date: May 19, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 56,028 hours, 27,845 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL 140BF HAS CORROSION AT THE EDGES. / REPLACED AFT CARGO COMPARTMENT PANEL 140BF. FOUND TO BE OUT OF LIMITS DUE TO BEING MORE THAN 20 INCHES OF DAMAGE. NEW PANEL PLACED ON PARTS RACK IAW SRM 53-00-53-1A-1 & AIPC 25-52-10-02
